ISSN print edition: 0366-6352
ISSN electronic edition: 1336-9075
Registr. No.: MK SR 9/7

Published monthly
 

Algebraic analysis of the equations for calculation of the degree of dissociation of cryolite anions

A. Reháková, J. Vrbenská, and M. Malinovský

Department of Mathematics, School of Economics, 886 33 Bratislava

 

Abstract:  The equations for calculation of the degree of dissociation d of complex anion AlF63- were analyzed using methods of advanced algebra. Binary mixtures containing lithium cryolite Li3AIF6 as one component were chosen as the object of this study. It has been proved that in the case of the systems Li3AIF6 — LiF and Li3AIF6 —BaF2, there is just one real solution in the interval (0;1) and therefore the degree of dissociation d can be determined unambiguously. However, in the case of the system Li3AIF6—AIF3 two solutions for the quantity d may exist in the mentioned interval. A method enabling to determine which of the solutions has physical meaning is reported.

Full paper in Portable Document Format: 284a523.pdf

 

Chemical Papers 28 (4) 523–530 (1974)

Monday, May 23, 2022

IMPACT FACTOR 2020
2.097
SCImago Journal Rank 2020
0.344
SEARCH
Advanced
VOLUMES
European Symposium on Analytical Spectrometry ESAS 2022
© 2022 Chemical Papers